Toledo, Domingo
Projective varieties with non-residually finite fundamental group
Publications Mathématiques de l'IHÉS, Tome 77 (1993) , p. 103-119
Zbl 0818.14009 | MR 94k:14008 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1993__77__103_0

Bibliographie

[1] E. Ballico, F. Catanese, C. Ciliberto (Eds.), Classification of Irregular Varieties, Lect. Notes in Math., 1515, Springer, 1970.

[2] A. Borel, Compact Clifford-Klein forms of symmetric spaces, Topology, 2 (1968), 111-122. MR 26 #3823 | Zbl 0116.38603

[3] A. Borel, Introduction aux groupes arithmétiques, Paris, Hermann, 1969. MR 39 #5577 | Zbl 0186.33202

[4] J. Carlson and D. Toledo, Harmonic mappings of Kähler manifolds to locally symmetric spaces, Publ. Math. IHES, 69 (1989), 173-201. Numdam | MR 91c:58032 | Zbl 0695.58010

[5] P. Deligne, Extensions centrales non résiduellement finies de groupes arithmétiques, C. R. Acad. Sci. Paris, série A-B, 287 (1978), 203-208. MR 80g:20056 | Zbl 0416.20042

[6] M. Goresky and R. Macpherson, Stratified Morse Theory, Springer Verlag, 1988. MR 90d:57039 | Zbl 0639.14012

[7] H. Grauert, Über Modifikationen und exzeptionnelle analytische Mengen, Math. Annalen, 146 (1962), 331-368. MR 25 #583 | Zbl 0178.42702

[8] M. Gromov, Sur le groupe fondamental d'une variété kählérienne, C. R. Acad. Sc. Paris, série 1, 308 (1980), 67-70. Zbl 0661.53049

[9] R. Hartshorne, Ample Subvarieties of Algebraic Varieties, Lect. Notes in Math. 156, Springer, 1970. MR 44 #211 | Zbl 0208.48901

[10] F. Hirzebruch, Automorphe Formen und der Satz von Riemann-Roch, Symposium Internacional de Topologia Algebraica, México, 1956, 129-144. MR 21 #2058 | Zbl 0129.29801

[11] S. L. Kleiman, Towards a numerical theory of ampleness, Ann. of Math., 84 (1966), 293-344. MR 34 #5834 | Zbl 0146.17001

[12] K. Kodaira, On Kähler varieties of restricted type, Ann. of Math., 60 (1954), 28-48. MR 16,952b | Zbl 0057.14102

[13] A. I. Mal'Cev, On the faithful representation of infinite groups by matrices, Math. Sbornik, 9 (1940), 405-422 ; English translation, AMS Transl., 45 (1965), 1-18. Zbl 0158.02905

[14] G. A. Margulis, Finiteness of quotient groups of discrete subgroups, Func. Anal. Appl., 13 (1979), 178-187. MR 80k:22006 | Zbl 0434.22013

[15] G. Mess, The Torelli group for genus 2 and 3 surfaces, Topology, 31 (1992), 775-790. MR 93k:57003 | Zbl 0772.57025

[16] J. Millson, Real vector bundles with discrete structure group, Topology, 18 (1979), 83-89. MR 82i:55016 | Zbl 0452.55014

[17] G. D. Mostow, Strong Rigidity of Locally Symmetric Spaces, Ann. of Math. Studies 78, Princeton Univ. Press, 1973. MR 52 #5874 | Zbl 0265.53039

[18] M. S. Raghunathan, Torsion in cocompact lattices in coverings of Spin (2, n), Math. Annalen, 266 (1984), 403-419. MR 86k:22027 | Zbl 0513.22008

[19] J.-P. Serre, Arbres, amalgames, SL2, Astérisque, no 46, 1977 ; english translation : Trees, Springer, 1980. MR 57 #16426 | Zbl 0369.20013

[20] D. Toledo, Examples of fundamental groups of compact Kähler manifolds, Bull. London Math. Soc., 22 (1990), 339-343. MR 91e:32006 | Zbl 0711.57024

[21] O. Zariski, Algebraic Surfaces (Second Supplemented Edition), Springer, 1971. MR 57 #9695 | Zbl 0219.14020